# SDR SWAA053346

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 58,976 hours, 50,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EMERGENCY EXIT BULLNOSE LIGHT LOOSE AT ROW 16 DEF.  SECURED LIGHT ASSY PER MM.
